# SDR CA150325019

- Difficulty date: March 19, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, X, J
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORTED LT YAW OF THE ACFT AND MOMENTARY FLAMEOUT AND POWER LOSS OF THE NR 1 ENGINE DURING CRUISE.   ENGINE SUBSEQUENTLY RECOVERED ON ITS OWN WITHOUT HAVING ANY ACTIONS TAKEN BY CREW.   ACFT CONTINUED WITH ITS FLIGHT AND LANDED UNEVENTFULLY.
